Anatolij Prykarpatski, Anatoliy K. Prykarpatsky, Anatolij Prykarpatskyi
Anatolij Prykarpatski, Anatoliy K. Prykarpatsky, Anatolij Prykarpatskyi
Other namesA.K. Prykarpatski
Department of Physics, Mathematics and Computer Science at the Ivan Franko Pedagogical
Verified email at - Homepage
Cited by
Cited by
Algebraic integrability of nonlinear dynamical systems on manifolds: classical and quantum aspects
AK Prykarpatsky, IV Mykytiuk
Springer Science & Business Media, 2013
Nonlinear dynamical systems of mathematical physics: spectral and symplectic integrability analysis
DL Blackmore, VH Samoylenko
World Scientific, 2011
Differential-algebraic integrability analysis of the generalized Riemann type and Korteweg–de Vries hydrodynamical equations
AK Prykarpatsky, OD Artemovych, Z Popowicz, MV Pavlov
Journal of Physics A: Mathematical and Theoretical 43 (29), 295205, 2010
Algebraic aspects of integrability of nonlinear dynamical systems on manifolds
AK Prykarpatsky, IV Mykytiuk
Kyiv, Naukava Dumka, 1991
On a nonlocal Ostrovsky-Whitham type dynamical system, its Riemann type inhomogeneous regularizations and their integrability
J Golenia, MV Pavlov, Z Popowicz, AK Prykarpatsky
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 6, 002, 2010
Characterizing media content and effects of organ donation on a social media platform: content analysis
X Jiang, W Jiang, J Cai, Q Su, Z Zhou, L He, K Lai
Journal of medical Internet research 21 (3), e13058, 2019
Algebraic-analytic aspects of completely integrable dynamical systems and their perturbations
AM Samoilenko, YA Prykarpatsky
Kyiv, NAS, Inst. Mathem. Publisher 41, 2002
Algebraic structure of the gradient‐holonomic algorithm for Lax integrable nonlinear dynamical systems. I
AK Prykarpatsky, VH Samoilenko, RI Andrushkiw, YO Mitropolsky, ...
Journal of Mathematical Physics 35 (4), 1763-1777, 1994
Lie-algebraic structure of Lax–Sato integrable heavenly equations and the Lagrange–d’Alembert principle
OE Hentosh, YA Prykarpatsky, D Blackmore, AK Prykarpatski
Journal of Geometry and Physics 120, 208-227, 2017
The non-polynomial conservation laws and integrability analysis of generalized Riemann type hydrodynamical equations
Z Popowicz, AK Prykarpatsky
Nonlinearity 23 (10), 2517, 2010
The general differential-geometric structure of multidimensional Delsarte transmutation operators in parametric functional spaces and their applications in soliton theory. Part 2
J Golenia, YA Prykarpatsky, AM Samoilenko, AK Prykarpatsky
arXiv preprint math-ph/0404016, 2004
Differential-geometric integrability fundamentals of nonlinear dynamical systems on functional menifolds.(The
OY Hentosh, MM Prytula, AK Prykarpatsky
Lviv: Lviv Univ. Publ, 2006
Differential-geometric and Lie-algebraic foundations of investigating nonlinear dynamical systems on functional manifolds
O Hentosh, M Prytula, A Prykarpatsky
The Second edition. Lviv University Publ, 2006
The gradient-holonomic integrability analysis of a Whitham-type nonlinear dynamical model for a relaxing medium with spatial memory
AK Prykarpatsky, MM Prytula
Nonlinearity 19 (9), 2115, 2006
The multi-dimensional Delsarte transmutation operators, their differential-geometric structure and applications. Part. 1
AK Prykarpatsky, AM Samoilenko, YA Prykarpatsky
Opuscula Mathematica 23, 71-80, 2003
Quantum field theory with application to quantum nonlinear optics
U Taneri
World scientific, 2002
Central extension approach to integrable field and lattice-field systems in (2+ 1)-dimensions
M Błaszak, A Szum, A Prykarpatsky
Reports on Mathematical Physics 44 (1-2), 37-44, 1999
The vacuum structure, special relativity theory and quantum mechanics revisited: A field theory-no-geometry approach
NN Bogolubov Jr, AK Prykarpatsky, U Taneri
arXiv preprint arXiv:0808.0871, 2008
The geometric properties of reduced canonically symplectic spaces with symmetry, their relationship with structures on associated principal, fiber bundles and some applications …
YA Prykarpatsky, AM Samoilenko, AK Prykarpatsky
Opuscula Mathematica 25 (2), 287-298, 2005
The Finite-Dimensional Moser Type Reduction of Modified Boussinesq and Super-Korteweg-de Vries Hamiltonian Systems via the Gradient-Holonomic Algorithm and Dual Moment Maps. Part I
AK Prykarpatsky, OE Hentosh, DL Blackmore
Journal of Nonlinear Mathematical Physics 4 (3), 455-469, 1997
The system can't perform the operation now. Try again later.
Articles 1–20